Two abstract approaches in vectorial fixed point theory

Abstract

In this paper a fixed point theory is established for operators defined on Cartesian product spaces. Two abstract approaches are presented in terms of closure operators and of general functionals called measures of deviations from zero resembling the measures of noncompactness. In particular, we give vectorial versions to Mönch’s fixed point theorems. An application is included to illustrate the theory.

Authors

Tiziana Cardinali
Department of Mathematics and Computer Science, University of Perugia, Italy

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Paola Rubbioni
Department of Mathematics and Computer Science, University of Perugia, Italy

Keywords

Fixed point; measure of noncompactness; vector-valued operator; positive matrix.

Paper coordinates

T. Cardinali, R. Precup, P. Rubbioni, Two abstract approaches in vectorial fixed point theory, Quaestiones Mathematicae 41 (2018), no. 2, 173-188, https://doi.org/10.2989/16073606.2017.1376002

PDF

??

About this paper

Journal

Questiones Mathematicae

Publisher Name

Taylor and Francis Ltd.

Print ISSN

16073606

Online ISSN

1727933X

google scholar link

Related Posts